How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

I was taking 2mg Estrace from the 1 to 25 of each month and

Customer Question

Hi,I was taking 2mg Estrace from the 1 to 25 of each month and Prometrium progesterone capsules 100mg from the 16 to 25 . I'm 54 years old and tired of having monthly period.
2 WEEKS ago I asked my GP if he could do something and he did.My new prescription
Estrace 2 mg 1tablet once daily for 30 days
Prometrium 100 mg 1 capsule once daily for 30 day.I started the prescription on March 8
My question is why I got period again and why I feel like my body is shaking ?
Thank you
Alina
Submitted: 8 months ago.
Category: Medical
Expert:  khagihara replied 8 months ago.

When did you start to take the first hormone therapy?

Customer: replied 8 months ago.
Four or five years ago
Expert:  khagihara replied 8 months ago.

You still seem to have continued endogenous ovarian function. Irregular and breakthrough bleeding is less of a problem once ovarian function has ceased. Can you expain more about your body's shaking? Do you feel irritability, nervousness, or anxiety?

Related Medical Questions